Dizziness And Weakness After TT Injection?

Illustration of Dizziness And Weakness After TT Injection?
Illustration: Dizziness And Weakness After TT Injection? healthline.com

Morning. I’m a goddess. Yesterday I injected tt. After the injection, I felt dizzy for 2 days. And today my legs feel sore and weak. Are these symptoms normal? And safe? What are the side effects of drugs?

1 Answer:

Hello Tami,


Thank you for asking HealthReplies.com.

TT injections are given to provide active protection against the bacterium Clostridium tetani. This bacterium when it infects the body can cause tetanus, which is characterized by stiffness throughout the body so that it can lead to death if not treated quickly and appropriately.


TT injections are recommended for women, even before pregnancy. Provided that you are in good health, do not have a history of allergies to the TT vaccine component, and also do not have severe immunity problems, often a TT injection is relatively safe. As for the side effects that can occur after TT injections are generally mild and can heal by themselves without the need for special treatment.


Regarding your question, the possibility, dizziness, aches, and fatigue that you experience can indeed occur due to the side effects of TT injections that you have had before. However, it could also, your complaints arise due to other reasons that are not directly related to TT injections, for example anemia, hypotension, hypoglycemia, viral or bacterial infections, lack of sleep, impaired hormonal balance fibromyalgia, and so on.


Try to multiply your rest time first. Also make sure you always eat regularly, vary your type of food, balanced with the consumption of fruits, vegetables, and enough drinking. Avoid the habit of sleeping too late at night. Try to exercise regularly. Stay away from cigarettes, alcohol, and don't just take medicine.


If with the handling of the above complaints you still have not improved in 3 days, do not hesitate to check yourself directly to the doctor or specialist in internal medicine so that the best treatment is given huh ..


I hope this helps.

: by

Related Question

The Right Pupil Enlarged After Cataract Surgery?

The Right Pupil Enlarged After Cataract Surgery?

(1 year ago)

Assalamualaikum … my right pupil enlarged after cataract surgery, can it be cured again? How do you do that? Thank you …... Read more

How To Normalize White Blood Cell Levels?

How To Normalize White Blood Cell Levels?

(1 year ago)

I want to ask most of the white blood cells so that they become normal, red, what do I do... Read more

Causes Weak Body, Rheumatic Muscles, Sore Throat And Upper Lip Thrush?

Causes Weak Body, Rheumatic Muscles, Sore Throat And Upper Lip Thrush?

(1 year ago)

Hello, my body is weak, my muscles are all rheumatic pain, my throat feels torn, My upper lip is thrushed, what symptoms?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *